# SDR SWI2024F01250

- Difficulty date: August 8, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,167 hours, 40,057 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE CORRODED COMMON TO 621 BULKHEAD BETWEEN LBL27-L/H FLOOR SILL (MARKED)  (C-CHECK RO 10/26/2024) (FILED CLOSED)REMOVED CORROSION ON FLOOR SUPPORT ANGLE COMMON TO FS621 BULKHEAD BETWEEN LBL27-L/H FLOOR SILL. FOUND OUT OF LIMITS. REPAIRED PER REO 601R-53-61-117 REV-E DATED 2018-01-15. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
